# SDR 96ZZZX5600

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4573V
- Make and model: Cessna 414A
- Aircraft serial: 414A0300
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 15X6006
- Condition: Stem Failed
- Location: Nlg
- Component: Parkerhanfin, 4090B
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL-OUT, NOSE TIRE DEFLATED.  FENDER P/N 5042022-9 WAS TORN FROM THE NOSE GEAR ASSEMBLY.  IT WAS DISCOVERED THE VALVE STEM WAS MISSING FROM THE NOSE TIRE.  NOSE TIRE P/N 600-6-8-330 HAD BEEN REPLACED 8-10-95.  THE TOTAL TIME ON THE TIRE SINCE REPLACEMENT 715.5 HRS.
